Scaling limits of integrable quantum field theories

Bostelmann H, Lechner G, Morsella G (2011)

Publication Type: Journal article

Publication year: 2011


Book Volume: 23

Pages Range: 1115-1156

Journal Issue: 10

DOI: 10.1142/S0129055X11004539


Short distance scaling limits of a class of integrable models on two-dimensional Minkowski space are considered in the algebraic framework of quantum field theory. Making use of the wedge-local quantum fields generating these models, it is shown that massless scaling limit theories exist, and decompose into (twisted) tensor products of chiral, translation-dilation covariant field theories. On the subspace which is generated from the vacuum by the observables localized in finite light ray intervals, this symmetry can be extended to the Möbius group. The structure of the interval-localized algebras in the chiral models is discussed in two explicit examples. © 2011 World Scientific Publishing Company.

Authors with CRIS profile

Additional Organisation(s)

Involved external institutions

How to cite


Bostelmann, H., Lechner, G., & Morsella, G. (2011). Scaling limits of integrable quantum field theories. Reviews in Mathematical Physics, 23(10), 1115-1156.


Bostelmann, Henning, Gandalf Lechner, and Gerardo Morsella. "Scaling limits of integrable quantum field theories." Reviews in Mathematical Physics 23.10 (2011): 1115-1156.

BibTeX: Download